# SDR SIMA201912028001

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,354 hours, 32,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 17822
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY LIGHTS INOP.-C/A-REMOVED AND REPLACED #4 EMERGENCY LIGHTING POWER SUPPLY AND BATTERY IAW WORKCARD 33-700-19, OPS CHK GOOD. WORKCARD 33-700-17. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 82530
